# SDR YENA201705250400

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 16,895 hours, 4,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 10832
- Condition: Odor
- Location: Cabin
- Part time: 8,986 hours, 2,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF DIRTY SOCKS EXPERIENCED IN FLIGHT DECK, CLIMBING THROUGH 15000FT.  APU WAS SHUTDOWN FOR TAKEOFF BUT CABIN CREW SAID THEY SMELLED IT ON TAKE OFF AT ROWS IN REAR OF THE ACFT.  IT WAS A VERY SRTONG ODOR AND DISSAPATED WHILE CLIMBING THROUGH FL 250.  THE ODOR RETURNED ON DESCENT 15000-11000 FT.  ACCOMPLISHED A NR 1 & 2 ENGINE WATER WASH IAW AMM 72-00-00-100-900-A & EC 720000-1-4.  R & R THE OZONE FILTERS 1 AND 2 IAW AMM 21-51-41.
